Minimal Pairs of Polytopes and Their Number of Vertices

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1-8
JournalSINET: Ethiopian Journal of Science
DOIs
Publication statusPublished - 2009

Cite this

@article{f87ff74738d6484eaa7f893b4b207900,
title = "Minimal Pairs of Polytopes and Their Number of Vertices",
author = "Kassa, {Semu Mityiku}",
year = "2009",
doi = "10.4314/sinet.v32i1.68732",
language = "English",
pages = "1--8",
journal = "SINET: Ethiopian Journal of Science",

}

Minimal Pairs of Polytopes and Their Number of Vertices. / Kassa, Semu Mityiku.

In: SINET: Ethiopian Journal of Science, 2009, p. 1-8.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Minimal Pairs of Polytopes and Their Number of Vertices

AU - Kassa, Semu Mityiku

PY - 2009

Y1 - 2009

U2 - 10.4314/sinet.v32i1.68732

DO - 10.4314/sinet.v32i1.68732

M3 - Article

SP - 1

EP - 8

JO - SINET: Ethiopian Journal of Science

JF - SINET: Ethiopian Journal of Science

ER -